Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Crawling sensation on skin, tingling, pimples, swelling, itchy, redness, crusts, diabetic. What may be wrong?

I have this crawling feeling under my skin. Like every hair is sensitive. Then i get a tingling feeling in either my lower back of my legs or elbows. Then a what looks like a pimple occurs a day is very itchy and if i scratch it swells and becomes painful. After a few days of benadryl the bumps go down and leaks some clear fluid and turns dark red& crusts over. It leaves a scar that continues to itch occasionally.this has been occurring only on elbows and lower back of legs.nowhere else for a month. Went to the doctors ive been tested for lupus,RA,Diabetes,and my kidneys. I had an extermination for bed bugs and bug sniffing dog.

es paimful. after taking benadryl for a couple
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response

It seems that you are having skin disease related with mind.

You are having crawling sensation.

It is found in delusion of parasitosis.

It is hypochondrial psychosis.

Thyroid dysfunctions and vitamin B 12 deficiency shoud be ruled out by blood tests.

Antipsychotics like pimozide or olanzapine may be taken under medical supervision.

Local calamine lotion or antibiotic cream may be applied.

Consult dermatologist and also take advice of psychiatrist.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sun, 16 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor